# SDR MWEA96501

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 57730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, A CANTED FRAME FWD ATTACH ANGLE WAS FOUND CRACKED AT STA 1121 BETWEEN LONG 17 AND 18R APPROX 6 INCHES.  FABRICATED AND INSTALLED A REPAIR IAW SRM 53-01, FIG 2 SHEET 4.
